MAUDE Adverse Event Report: PARKER MEDICAL PARKER FLEX-TIP; PARKER TRACH VAC WITH FLEX-TIP AND PVC CUFF (H-PFTVVC), 8.0MM

PARKER MEDICAL PARKER FLEX-TIP; PARKER TRACH VAC WITH FLEX-TIP AND PVC CUFF (H-PFTVVC), 8.0MM
Model Number I-PFTVVCS-80
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provide.All information reasonably known as of 16 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported: after more than 24 hours of placement, the medical staff found it hard to remove the tracheal tube because the air in the cuff could not be removed and it felt as if it was sticking to the tracheal wall during extubating.There was no reported injury or additional medical intervention.

Brand Name
PARKER FLEX-TIP
Common Device Name
PARKER TRACH VAC WITH FLEX-TIP AND PVC CUFF (H-PFTVVC), 8.0MM
Manufacturer (Section D)
PARKER MEDICAL
9457 s. university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key22527381
Report Number3000219639-2025-00051
Device Sequence Number21016682
Product Code BTR
UDI-Device Identifier10749065191809
UDI-Public(01)10749065191809
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFTVVCS-80
Device Catalogue NumberI-PFTVVCS-80
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown